# SDR 2008UALA03585

- Difficulty date: June 24, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,718 hours, 10,919 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: UNK
- Condition: Faulty
- Location: Environ Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  GOT HOT IN CABIN 74-79-81, HAVE TO OPERATE RT PACK IN STBY C TO HAVE A COMFORTABLE TEMP.  *S/D*  SUSPECT FAULTY HEAT EXCHANGER.  REPLACED LEFT HEAT EXCHANGER IAW MM 21-51-02, OP CHECKED GOOD.  AC OK FOR SERVICE.
